MAUDE Adverse Event Report: Q CORE MEDICAL LTD. SAPPHIRE EXTERNAL BATTERY PACK

Q CORE MEDICAL LTD. SAPPHIRE EXTERNAL BATTERY PACK
Catalog Number 15079-111-0001-P2
Medical Device Problem Codes Overheating of Device (1437); Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from the usa: external battery pack overheating due to possible user error.
 
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description

Brand Name
SAPPHIRE EXTERNAL BATTERY PACK
Common Device Name
EXTERNAL BATTERY PACK
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key8198948
Report Number3010293992-2018-00124
Device Sequence Number1952683
Product Code MRZ
UDI-Device Identifier07290109150086
UDI-Public7290109150086
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K123049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number15079-111-0001-P2
Device Lot Number0215
Distributor Facility Aware Date11/29/2018
Device Age5 YR
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1